# SDR UIEA2017072101256

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,801 hours, 18,506 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Check Valve
- Part number: 32021303
- Part serial: 442
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE WORN ON APU.  REMOVED AND REPLACED APU CHECK VALVE IAW AMM 36-11-11. CHECK VALVE OPERATES AS DESIGNED.
